# SDR SIMA200934908

- Difficulty date: December 11, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 18,127 hours, 16,376 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Selector
- Part number: 366927001
- Part serial: 793
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4400 DURING THE CLIMBOUT THE CREW REPORTED, LOST FUEL QUANTITY INDICATIONS FOR TANK 2 AND RECEIVED A FUEL IMBALANCE MESSAGE ON EICAS.  THE CREW ALSO RECEIVED ANOTHER MESSAGE ON EICAS WARNING FOR FUEL LOW FOR TANK 1.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO RDU.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FUEL QUANTITY INDICATOR SELECTOR IAW EMB140 AMM 28-23-08.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
